# SDR UPS804936

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701446
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT WING NR 3 FLAP VANE DELAMINATED ON TOP SIDE AT I/B END.  REPLACED VANE IAW M/M 27-51-14.
